Please use this identifier to cite or link to this item: https://hdl.handle.net/2440/454
Citations
Scopus Web of ScienceĀ® Altmetric
?
?
Type: Journal article
Title: Discrete Time Filter for a Doubly Stochastic Poisson Process and other Exponential Noise Models
Author: Manton, J.
Elliott, R.
Krishnamurthy, V.
Citation: International Journal of Adaptive Control and Signal Processing, 1999; 13(5):393-416
Publisher: Wiley
Issue Date: 1999
ISSN: 0890-6327
1099-1115
DOI: 10.1002/(sici)1099-1115(199908)13:5<393::aid-acs561>3.0.co;2-j
Appears in Collections:Applied Mathematics publications
Aurora harvest

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.